# SDR 96FDEA01188

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILED ON ARRIVAL DURING THE DESCENT WHILE AT IDLE POWER.  A RELIGHT WAS ATTEMPTED AND A RELIGHT IE EGT ROSE FOR ABOUT 5 SECONDS AND THERE WAS A SHUTDOWN AGAIN.
